a yr aftr skin break out again-i had hormonal imbalance n cyst on ovary,so took Diane for 3 mnths-skin was okay.yr after-again breaking out-so took a mnth course of accutane-skin cleared up-a year after my skin went crazy- breaking out tremendously like the time b4 accutane-tried antibiotics,fruit peels,retin A,candida diet-but no effect.recentlychecked hormones n for ovarian cysts-completely normal. I now decided to take accutane again- right decision or not?HELP!
Third Course of Reaccutane or Not? I'm 20 Female-had Took 5mnth Accutane Course 3 Yrs Ago-my Skin Perfect.
Doctor Answers (1)
Third course of Accutane?
If you only took Accutane for a month, that cannot be counted as a second course of the medication. There is a specific mg dosage that has to get into your system to actually count as a true course of medication, and a single month simply wasn't enough. Consult a physician to see if a true second course is the right option.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.